Skip to content
Includes Expert Content
Losing control of my control!
avatar
opiminded posted:
I have been suffering from anxiety depression agoraphobia which leads to constant panic attacks insomnia and eating disorder. I was just dropped from my nurse she said she didnt think she was qualifies anymore. She switched my meds the same day without a follow up or anyone to talk to. I recently went into a manic episode where I had the normal symptoms but also I started losing control of my anxiety even with the medication, I was given xanax but was on clonazpam for the last 6 months or so. I feel like the xanax doesnt last long enough but even the clonazpam doesnt really stop my panic attack completely just calms me down a little bit. Ontop of all that I just started having morning anxiety for the first time ever since the episode started I have been waking up with sever anxiety leading to a overwelming panic attack right after I wake up. I have no insurance see a low income therapist and now I dont have any type of nurse or doctor to talk to. My worst problem is I feel like this episode isnt over even today I had three panic attacks and woke up with anxiety again. Idk when all this well stop. I dont know where to go with my limited income. everything is so long to get into Im afraid of whats going to happen, and I have no one to ask anything about these pills there throwing at me. please any help any tips advice anything would greatly help I dont want to be admitted but my guardian is close to imposing that
Reply
 
avatar
Stephanie33 responded:
I was on Xanax since I was 13 years old. I was on 7, 1 mg tablets a day. But, Xanax can actually cause you to have anxiety when you don't take it. It's very hard, but if you can learn the signs of when one is coming, you can calm yourself. I.E. that feeling of a hole in your stomach, like everything is sinking into your gut, the heart starting to beat fast, etc. You need to remind yourself that it is a panic attack, that your not in actual physical danger, and that you can get through it, just as you have the others. Even if you have to tell yourself that over and over. i did that for many years.
I've dealt with the Agoraphobia, OCD, Panic/Anxiety Disorder, Major Depressive Episode/Clinical Depression, Bipolar 2, Suicidal thoughts, etc.

I hope & pray you feel better. Stay Strong, it will get better.
 
avatar
opiminded replied to Stephanie33's response:
Thank you I will try to focus on those idea's. Its still hard for me since im still so new to all this; but im glad to here about someone with similar issues. It makes me feel that I will get better if other's can. I just went to a bunch of different places and things might be getting better. I will be switched back to my old clonazepam which is for me just a safe zone in my mind. your thoughts and prayers are greatly appreciate. Im just lost and confused but I know that I can get past this. The past week has just been very mentally draining and clustered.
 
avatar
Patricia Farrell, PhD responded:
Ethical codes of practice do not permit anyone who is licensed to just drop a patient because the therapist feels they can no longer help. There is a requirement that you be referred to someone else and then it is up to you as to whether or not you will follow that referral. It is correct to tell a patient when the professional feels they do not have the required skills/training to help any longer, however.

I don't understand how you could have been prescribed a new med and then dismissed without any follow up. I would suggest that your guardian become involved in this because it requires action of some sort. This may be a licensing issue.

Are you currently in therapy with anyone? I think that is necessary because it sounds like you may need both medication and cognitive therapy.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Lexapro
My dr. just prescribe me Lexapro.. i just feel nervous taking it. does anyone have any thoughts about it. More
Was this Helpful?
3 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.